# SDR CA090728014

- Difficulty date: July 27, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 30,977 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 2731000798
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT AD 2009-11-16 AND A SCHEDULED PHASE 3 INSP A LARGE CRACK AND SEVERAL SMALL CRACKS WERE DISCOVERD IN THE RT L/E, BEHIND NACELLE SKIN. AREA IS VERY DIFFICULT TO INSPECT AND WAS FOUND BY LOOKING FROM THE LANDING GEAR WELL.  CRACK IS EMENATING FROM A HOLE THAT IS CUT IN THE L/E TO ALLOW PASSAGE OF ELECTRICAL CABLE, WIRE HARNESSES AND ENGINE CONTROL CABLES. THIS ACFT HAD EXTENSIVE STRUCTURAL WORK IN THIS AREA APPROX 12 YEARS AGO IN USA. IT APPEARS THAT HOLES WERE ENLARGED OR ROUGH CUT AND THIS IS WHAT CAUSED THE CRACKS.  DOUBLER ON TOP OF THE L/E WAS ALSO CRACKED. THERE IS NO APPROVED REPAIR FOR THIS AREA, SECTION OF SKIN HAD TO BE REPLACED WHICH WAS AN EXTENSIVE JOB.
